Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 96, NWS Birmingham, AL

April 5, 2017St. Clair County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 3:22 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 38 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 3:22 PM CDT (20:22 UTC)
Expired
Apr 5, 2017, 4:00 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:23 PM CDTHAIL 0.752 Se Country Club Estat, AL
Apr 5, 3:36 PM CDTHAIL 1.752 Ene Howell'S Cove, AL
Apr 5, 3:36 PM CDTHAIL 22 E Howell'S Cove, ALHAIL RANGING FROM QUARTER TO HEN EGG (1 - 2).
Apr 5, 3:42 PM CDTHAIL 1.753 N Talladega, AL
Apr 5, 3:54 PM CDTHAIL 2Munford, AL
Apr 5, 3:54 PM CDTHAIL 2.751 E Munford, ALA FEW REPORTS OF BASEBALL-SIZED HAIL IN THE MUNFORD AREA.
Apr 5, 3:54 PM CDTHAIL 2.75Grant Town, ALSEVERAL MORE REPORTS OF BASEBALL-SIZED HAIL REPORTED IN THE MUNFORD AREA.
Apr 5, 3:54 PM CDTHAIL 3Jenifer, ALHAIL STONE MEASURED AT 3 IN DIAMETER.
Apr 5, 3:55 PM CDTHAIL 41 Wsw Munford, ALHAIL WAS MEASURED AT 3.75 INCHES IN DIAMETER.
Apr 5, 3:55 PM CDTHAIL 41 Wsw Munford, ALHAIL WAS MEASURED AT 3.75 INCHES IN DIAMETER. SEVERAL VEHICLES HAD WINDOWS BROKEN OUT AND SOME STRUCTURE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

467 
WUUS54 KBMX 052022
SVRBMX
ALC115-121-052100-
/O.NEW.KBMX.SV.W.0096.170405T2022Z-170405T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
322 PM CDT WED APR 5 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Talladega County in east central Alabama...
  South central St. Clair County in Alabama...

* Until 400 PM CDT

* At 321 PM CDT, a severe thunderstorm was located over Coosa Island,
  or near Pell City, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Oxford, Pell City, Lincoln, Riverside, Munford, Grant Town, Alpine
  Bay Resort, Talladega Superspeedway, Honda Manufacturing Of
  Alabama, Coosa Island, Talladega Municipal Airport, Country Club
  Estates, St. Clair County Airport, Eastaboga, Jackson Shoals,
  Jenifer, Cropwell and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3357 8580 3341 8631 3350 8637 3368 8611
      3367 8605 3365 8603 3360 8602 3360 8600
      3359 8599 3358 8580
TIME...MOT...LOC 2021Z 238DEG 31KT 3347 8630 

HAIL...1.00IN
WIND...60MPH
 
$$

25/Owen
1 follow-up statement
062 
WWUS54 KBMX 052045
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
345 PM CDT WED APR 5 2017

ALC115-052054-
/O.CAN.KBMX.SV.W.0096.000000T0000Z-170405T2100Z/
St. Clair AL-
345 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. CLAIR COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3346 8614 3352 8617 3368 8611 3367 8605
      3365 8603 3360 8602 3360 8600 3359 8599
      3358 8580 3357 8580
TIME...MOT...LOC 2044Z 238DEG 31KT 3358 8609 

$$

ALC121-052100-
/O.CON.KBMX.SV.W.0096.000000T0000Z-170405T2100Z/
Talladega AL-
345 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN TALLADEGA COUNTY...

At 344 PM CDT, a severe thunderstorm was located over Talladega
Superspeedway, or 10 miles north of Talladega, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Oxford, Lincoln, Munford, Talladega Superspeedway, Grant Town,
Talladega Municipal Airport, Jackson Shoals, Jenifer and Eastaboga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3346 8614 3352 8617 3368 8611 3367 8605
      3365 8603 3360 8602 3360 8600 3359 8599
      3358 8580 3357 8580
TIME...MOT...LOC 2044Z 238DEG 31KT 3358 8609 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:13 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 5, 1:13 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
113 PM CDT Wed Apr 5 2017

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

Effective warm front roughly positioned from northern Sumter
County northeast across southern Bibb County east across southern
Talladega County and into southern Cleburne County.

The airmass is continuing to rapidly destabilize south of the warm
front with temperatures in the low to mid 70's along the U.S.
Highway 80 corridor along with dew points in the lower 70's
across our southern tier of counties.

We continue to monitor the potential for large hail with
thunderstorms near and north of the warm front and for the
increasing potential of all convective hazards to the southwest
across southern Alabama.

Our concern continues to increase with discrete storms moving out
of Clarke and Monroe Counties and into Wilcox County while
additional discrete storms are moving out of Escambia and Conecuh
Counties and into Covington County. These storms will pose a
threat to Selma/Montgomery/Troy areas through the next few hours.

Visible satellite imagery indicates some breaks in the clouds from
Washington County north to Tuscaloosa County. Solar radiation will
help to further raise temperatures and will result in further
airmass destabilization through the remainder of the morning
hours across our western and southwest counties.

The latest derived hodograph from the KBMX radar velocity wind
profile indicates 0-6 km bulk shear of 54 knots and 0-1 km storm
relative helicities of 108 m2/s2. The environment remains
supportive of severe thunderstorms and tornadoes south of the warm
front.

05

&&

.AVIATION...
18Z TAF Discussion.

Except for a small line of TSRA moving northeast toward/thru
ASN/ANB over the next hour or so, we are in a lull in the activity
for the most part with the activity expected to pick back up in
the 21-23z time frame ahead of our approaching front. Some storms
could be strong to severe late this afternoon into the early
evening. Winds are expected to shift and remain gusty tonight
behind the front. Overall VFR cigs are expected outside of
convection.

08

&&

.FIRE WEATHER...

A storm system will bring rain and thunderstorms to the area
through tonight. Rain-free weather returns Thursday through the
weekend. Critical fire weather conditions are not expected through
the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     47  61  40  62  36 /  50  20  10   0   0
Anniston    48  61  40  63  38 /  60  20  10   0   0
Birmingham  47  62  43  63  39 /  30  20  10   0   0
Tuscaloosa  47  65  43  65  39 /  30  10   0   0   0
Calera      48  63  43  64  40 /  30  10  10   0   0
Auburn      50  62  42  62  40 /  60  10  10   0   0
Montgomery  51  68  44  66  41 /  60  10   0   0   0
Troy        52  66  43  65  39 /  60  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&

05/08
Hazardous weather outlook, Apr 5, 2:38 PM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
238 PM CDT Wed Apr 5 2017

ALZ011>015-017>050-062245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
238 PM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

Severe thunderstorms will be possible along an approaching cold
front across all of Central Alabama with tornadoes, damaging
straight line winds, and large hail all possible. The best chances
for severe thunderstorms along with strong tornadoes will be along,
north, and east of an Oneonta to Lake Martin to Opelika line. The
threat will end from west to east after the front moves through and
could go to as late as 9 PM across the far eastern counties.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary through this evening.

08

In the hours before

Local storm report, Apr 5, 12:41 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1241 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             PELHAM                  33.29N 86.81W
04/05/2017  E0.50 INCH       SHELBY             AL   PUBLIC

            DIME SIZED HAIL REPORTED.

&&

JH
Special weather statement, Apr 5, 12:53 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1253 PM CDT WED APR 5 2017

ALZ026-027-051915-
Talladega AL-St. Clair AL-
1253 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND SOUTH CENTRAL ST.
CLAIR COUNTIES UNTIL 215 PM CDT...

At 1252 PM CDT, Doppler radar was tracking a strong thunderstorm near
Westover, or near Wilsonville, moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oxford, Talladega, Pell City, Childersburg, Lincoln, Vincent,
Munford, Waldo, Grant Town, Alpine Bay Resort, Winterboro, Alpine,
Talladega Superspeedway, Honda Manufacturing Of Alabama, Coosa
Island, Logan Martin Dam, Talladega Municipal Airport, Country Club
Estates, Eastaboga and Camp Mac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3353 8581 3350 8585 3350 8590 3341 8592
      3338 8594 3338 8598 3335 8598 3328 8638
      3329 8636 3334 8637 3336 8634 3339 8638
      3348 8638 3367 8605 3365 8603 3360 8602
      3360 8600 3359 8599 3358 8580 3354 8580
TIME...MOT...LOC 1752Z 243DEG 42KT 3332 8650

25/Owen
Local storm report, Apr 5, 12:55 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     CHELSEA                 33.34N 86.63W
04/05/2017                   SHELBY             AL   BROADCAST MEDIA

            TREE DOWN ON HOUSE. ESTIMATED 40-50 MPH
            WINDS.

&&

JH
Special weather statement, Apr 5, 1:42 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Birmingham AL
142 PM CDT WED APR 5 2017

ALZ021-027>029-051915-
Clay AL-Talladega AL-Randolph AL-Cleburne AL-
142 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TALLADEGA...
NORTHWESTERN RANDOLPH...SOUTHERN CLEBURNE AND NORTHEASTERN CLAY
COUNTIES UNTIL 215 PM CDT...

At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldo, or 7 miles east of Talladega, moving east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oxford, Heflin, Munford, Ranburne, Grant Town, Abernathy, Delta,
Mount Cheaha, Graham, Hollis Crossroads, Trickem, Lake Cleburne, Camp
Mac, I 20 Welcome Center, Micaville, Chalafinnee, Ironaton, Jenifer,
Lake Chinnabee and Camp Sequoyah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3337 8597 3354 8599 3359 8583 3358 8580
      3356 8579 3356 8575 3360 8574 3360 8572
      3361 8572 3361 8569 3363 8569 3363 8566
      3364 8565 3373 8535 3346 8530
TIME...MOT...LOC 1842Z 253DEG 32KT 3344 8596

25/Owen
Special weather statement, Apr 5, 2:35 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
235 PM CDT WED APR 5 2017

ALZ021-052000-
Cleburne AL-
235 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE COUNTY
UNTIL 300 PM CDT...

At 235 PM CDT, Doppler radar was tracking a strong thunderstorm near
Abernathy, or 11 miles east of Heflin, moving east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ranburne, Abernathy, Trickem and I 20 Welcome Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3349 8547 3350 8547 3365 8550 3371 8535
      3352 8531
TIME...MOT...LOC 1935Z 251DEG 29KT 3359 8540

25/Owen
Special weather statement, Apr 5, 3:03 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
303 PM CDT WED APR 5 2017

ALZ025>027-052045-
Shelby AL-Talladega AL-St. Clair AL-
303 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLADEGA...
NORTHEASTERN SHELBY AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 345 PM
CDT...

At 303 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vincent, or 10 miles southeast of Leeds, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Talladega, Pell City, Lincoln, Riverside, Vincent, Harpersville,
Alpine Bay Resort, Vandiver, Coosa Island, Logan Martin Dam, Country
Club Estates, St. Clair County Airport, Sterrett, Jackson Shoals,
Cropwell and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3335 8648 3346 8654 3369 8621 3348 8604
TIME...MOT...LOC 2003Z 238DEG 30KT 3342 8646

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Apr 5, 2:04 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike56 min
Apr 5, 2:44 AM CDTSevere Thunderstorm WarningBMXRussell32 min
Apr 5, 3:32 AM CDTSevere Thunderstorm WarningBMXRussell43 min
Apr 5, 3:35 AM CDTSevere Thunderstorm WarningBMXHale, Perry40 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa34 min
Apr 5, 3:57 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery33 min
Apr 5, 4:11 AM CDTSevere Thunderstorm WarningBMXBibb, Perry49 min
Apr 5, 4:45 AM CDTSevere Thunderstorm WarningBMXChilton, Shelby44 min
Apr 5, 5:22 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega38 min
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa51 min
Apr 5, 6:02 AM CDTSevere Thunderstorm WarningBMXClay, Randolph58 min
Apr 5, 6:04 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry56 min
Apr 5, 6:52 AM CDTSevere Thunderstorm WarningBMXShelby83 min
Apr 5, 7:22 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Apr 5, 7:40 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Apr 5, 8:43 AM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Shelby, Talladega3 hr
Apr 5, 9:00 AM CDTSevere Thunderstorm WarningBMXDallas, Lowndes75 min
Apr 5, 9:13 AM CDTSpecial Weather StatementBMXCleburne32 min
Apr 5, 9:35 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike70 min
Apr 5, 10:16 AM CDTSevere Thunderstorm WarningBMXMontgomery29 min
Apr 5, 10:29 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph3 hr
Apr 5, 10:38 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa67 min
Apr 5, 10:56 AM CDTSevere Thunderstorm WarningBMXBarbour49 min
Apr 5, 11:43 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa32 min
Apr 5, 11:55 AM CDTSevere Thunderstorm WarningBMXShelby66 min
Apr 5, 12:53 PM CDTSpecial Weather StatementBMXTalladega82 min
Apr 5, 1:42 PM CDTSpecial Weather StatementBMXCleburne33 min
Apr 5, 2:35 PM CDTSpecial Weather StatementBMXCleburne25 min
Apr 5, 3:03 PM CDTSpecial Weather StatementBMXTalladega42 min
Apr 5, 3:48 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega67 min
Apr 5, 4:08 PM CDTTornado WarningBMXCleburne52 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah45 min
Apr 5, 4:37 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Apr 5, 4:59 PM CDTSpecial Weather StatementBMXRandolph46 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby45 min
Apr 5, 5:32 PM CDTSpecial Weather StatementBMXRandolph13 min
Apr 5, 5:33 PM CDTSpecial Weather StatementBMXRandolph, Tallapoosa57 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Apr 5, 5:56 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 5, 6:03 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
Apr 5, 6:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 5, 6:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Apr 5, 6:32 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega27 min
Apr 5, 6:35 PM CDTSevere Thunderstorm WarningBMXEtowah25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.